Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 3, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 26, 2009, 2:26 PM CST for Logan County, Mason County, Menard County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2009, 2:26 PM CST (20:26 UTC)
- Expired
- Feb 26, 2009, 3:15 PM CST
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Logan County, IL, Mason County, IL, Menard County, IL
The radar
The Lincoln radar (KILX), 22 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 262026
SVRILX
ILC107-125-129-262115-
/O.NEW.KILX.SV.W.0003.090226T2026Z-090226T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
226 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MENARD COUNTY IN CENTRAL ILLINOIS...
LOGAN COUNTY IN CENTRAL ILLINOIS...
EASTERN MASON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 315 PM CST.
* AT 226 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MASON CITY TO PETERSBURG...OR ALONG A LINE EXTENDING
FROM MASON CITY TO 17 MILES SOUTHWEST OF MASON CITY...AND WAS
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHENS...
MIDDLETOWN...
HARTSBURG...
ELKHART...
LINCOLN...
CORNLAND...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BEASON...GREENVIEW...MOUNT
PULASKI AND TALLULA.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3993 8925 3993 8949 3998 8950 3998 8970
3993 8972 3993 8996 4026 8974 4026 8915
TIME...MOT...LOC 2026Z 270DEG 28KT 4019 8966 3999 8981
$$
HJS2 follow-up statements
000
WWUS53 KILX 262055
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CST THU FEB 26 2009
ILC125-129-262104-
/O.CAN.KILX.SV.W.0003.000000T0000Z-090226T2115Z/
MASON-MENARD-
254 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MASON AND MENARD
COUNTIES IS CANCELLED...
AT 252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3993 8925 3993 8949 3998 8950 3998 8958
4009 8958 4010 8960 4026 8960 4026 8915
TIME...MOT...LOC 2054Z 270DEG 28KT 4019 8939 3999 8954
$$
ILC107-262115-
/O.CON.KILX.SV.W.0003.000000T0000Z-090226T2115Z/
LOGAN-
254 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR LOGAN COUNTY...
AT 252 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF LINCOLN TO 5 MILES
SOUTHWEST OF ELKHART...OR ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF LINCOLN TO 15 MILES SOUTHWEST OF LINCOLN...MOVING EAST
AT 30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
LINCOLN...
ELKHART...
BROADWELL...
LAWNDALE...
CORNLAND...
BEASON...
MOUNT PULASKI...
LAT...LON 3993 8925 3993 8949 3998 8950 3998 8958
4009 8958 4010 8960 4026 8960 4026 8915
TIME...MOT...LOC 2054Z 270DEG 28KT 4019 8939 3999 8954
$$
HJS000
WWUS53 KILX 262111
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CST THU FEB 26 2009
ILC107-262120-
/O.EXP.KILX.SV.W.0003.000000T0000Z-090226T2115Z/
LOGAN-
310 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR LOGAN COUNTY EXPIRES AT 315 PM
CST...
AT 306 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3993 8925 3993 8949 3998 8950 3998 8958
4009 8958 4010 8960 4026 8960 4026 8915
TIME...MOT...LOC 2110Z 270DEG 28KT 4019 8923 3999 8938
$$
HJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:30 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Feb 26, 12:30 PM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1230 PM CST THU FEB 26 2009 .DISCUSSION... ISSUED 1040 AM CST THU FEB 26 2009 LOW PRESSURE MOVING OUT OF THE PLAINS THIS MORNING...ASSOCIATED FRONT THAT STALLED OVER CENTRAL ILLINOIS LAST NIGHT HAS STARTED TO RETREAT TO THE NORTH AS A WARM FRONT. SHOWERS AND THUNDERSTORMS ARE RIGHT WITH IT...SO FAR STAYING UNDER SEVERE CRITERIA...AND BRINGING SOME GUSTY WINDS AND SMALL HAIL TO THE REGION. GOING FORECAST IS RIGHT ON TRACK. WILL PROBABLY REISSUE THE ZONES MOMENTARILY TO REMOVE FOG WORDING...OTHERWISE...NO UPDATE NEEDED. && .AVIATION... ISSUED 1222 PM CST THU FEB 26 2009 SCATTERED SHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION AHEAD OF AN ADVANCING WARM FRONT FROM THE SW. BMI HANGING ON TO LIFR CONDITIONS...DEC AT MVFR...THE REST AT IFR AS THE BULK OF THE ACTIVITY PUSHES NORTH. ACTIVITY AND CURRENT CONDITIONS NOT EXPECTED TO CHANGE MUCH THROUGH THE AFTERNOON...THOUGH SOME LIMITED CLEARING TO MVFR CAN BE EXPECTED IN SPI BEHIND THE WARM FRONT LATER THIS AFTERNOON. MVFR THROUGH THE EVENING...THEN ANOTHER QUICK PASS OF THUNDERSTORMS POSSIBLE WITH THE COLD FRONT ASSOCIATED WITH THE APPROACHING LOW PRESSURE SYSTEM. BEHIND THE TS...EXPECTED TO KEEP A LOW STRATUS DECK IN FOR MUCH OF THE MORNING. HJS && .PREV DISCUSSION... ISSUED 330 AM CST THU FEB 26 2009 00Z SHORT RANGE MODELS FAIRLY SIMILAR IN EJECTING LOW PRESSURE OVER EASTERN CO NE TO NEAR THE MO/IL/IA BORDER BY SUNSET AND TO SOUTHERN LAKE MI BY 06Z/MIDNIGHT WHILE SWINGING A COLD FRONT SE THROUGH CENTRAL/SE IL TONIGHT. THIS TO BRING CONVECTION TO THE REGION TODAY AND TONIGHT AND SPC CONTINUES SLIGHT RISK OF SEVERE STORMS THIS EVENING FROM I-74 SOUTH. INITIAL FORECAST CONCERN IS ADDRESSING AREAS OF DENSE FOG AND POSSIBLE DENSE FOG ADVISORY OVER EAST CENTRAL IL THIS MORNING. AFTER TODAY/TONIGHTS CONVECTION LOOKING AT LIGHT SNOW CHANCES SAT ESPECIALLY SW AREAS WHERE LIGHT SNOW ACCUMULATIONS POSSIBLE. VERY MILD TEMPERATURES TODAY WILL COOL BACK TO A BIT BELOW NORMAL FRI THROUGH THIS WEEKEND AS UPPER LEVEL TROF DIGS OVER THE EASTERN STATES. 09Z/3 AM SURFACE MAP SHOWS A FRONTAL BOUNDARY ALONG I-55 INTO CENTRAL MO TO 1003 MB LOW PRESSURE IN EASTERN CO. AREAS OF DENSE FOG HAVE DEVELOPED ACROSS EASTERN IL FROM I-55 EAST ALONG AND EAST OF THE FRONTAL BOUNDARY. WILL BE ISSUING A DENSE FOG ADVISORY INTO MID MORNING FOR EAST CENTRAL IL FROM I-55 EAST AND FROM I-70 NORTH. TEMPS NEAR DEWPOINTS RANGED FROM THE LOW TO MID 30S FROM PEORIA NORTH TO THE LOW TO MID 40S FROM QUINCY TO RANTOUL SE. SCATTERED LIGHT SHOWERS WERE BEGINNING TO DEVELOP FROM RUSHVILLE TO PARIS SW AHEAD OF APPROACHING LOW PRESSURE SYSTEM SW OF IL. SHORT TERM...TODAY THROUGH SATURDAY NIGHT. MODELS DEEPEN LOW PRESSURE A BIT TO 1001 MB AS IT MOVES TO NEAR THE IL/IA/MO BORDER BY SUNSET. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP ACROSS CENTRAL IL AS FRONT LIFTS BACK NW OF THE IL RIVER VALLEY. CONVECTION WILL BECOME MORE WIDELY SCATTERED IN SE IL THIS AFTERNOON WHILE HEAVIEST RAINS WILL BE NW OF THE IL RIVER. LOW PRESSURE DEEPENS TO 999 MB OVER SOUTHERN TIP OF LAKE MI BY MIDNIGHT AND BRING STRONG COLD FRONT SE TOWARD I-55. SPC HAS SLIGHT RISK OF SEVERE STORMS THIS EVENING FROM I-74 SOUTH WITH DAMAGING WIND GUSTS AND HAIL THE MAIN SEVERE WEATHER THREATS WITH POSSIBLE SQUALL LINE. ISOLATED TORNADO POSSIBLE IN SW COUNTIES TOO DUE TO FAVORABLE WIND FIELDS. INSTABILITY IS BETTER DUE TO WARMER TEMPS TODAY THAN WHAT IT LOOKED LIKE WITH YESTERDAYS MODEL RUNS. STRONG COLD FRONT SWEEPS THROUGH SE IL OVERNIGHT WITH CONVECTION CHANCES DIMINISHING FROM NW TO SE OVERNIGHT. ALSO MUCH COLDER AIR FILTERS IN ON BLUSTERY NW WINDS CHANGING LIGHT RAIN TO LIGHT SNOW NW OF I-57 BUT LITTLE OR NO ACCUMULATIONS. INCREASED HIGHS TODAY INTO THE LOWER 60S WITH UPPER 50S NW OF THE IL RIVER. FRI CONTINUES TO LOOK DRY OVER IL WITH MUCH COLDER HIGHS IN THE MID TO UPPER 30S CENTRAL IL AND LOWER 40S SE IL. CLOUDS SHOULD DECREASE FROM THE WEST DURING THE DAY FRI WITH CANADIAN HIGH PRESSURE SETTLING OVER THE UPPER MIDWEST. ECMWF AND NAM SIMILAR IN BRINGING A FAIRLY STRONG SHORT WAVE SE ACROSS MO SAT AND BRINGING LIGHT SNOW TO ESPECIALLY SW COUNTIES WHERE 1 TO 2 INCHES POSSIBLE FROM JACKSONVILLE TO FLORA SW IN SW IL. GFS IS FURTHER SW WITH THIS FEATURE BUT NOT THE MODEL OF CHOICE AND DID NOT FOLLOW. LONG TERM...SUNDAY THROUGH WEDNESDAY. EXTENDED MODELS CONTINUE TO DIG AN UPPER LEVEL TROF OVER THE EASTERN STATES BY SUNDAY. THIS TO KEEP TEMPS A BIT COOLER THAN NORMAL FOR MAR 1 DESPITE MOSTLY SUNNY SKIES. MODELS HAVE BEEN CONSISTENT WITH DEVELOPING A STRONG LOW PRESSURE SYSTEM IN THE SE STATES AND MOVING UP THE ATLANTIC COAST THIS WEEKEND KEEPING ITS PRECIPITATION SE OF THE OHIO RIVER. CANADIAN HIGH PRESSURE RIDGE DRIFTS OVER IL MONDAY KEEPING IT COOL WITH HIGHS IN MID TO UPPER 30S WITH A FAIR AMOUNT OF SUNSHINE. UPPER LEVEL RIDGING INTO IL BY TUE/WED WITH TEMPS MODERATING BACK ABOVE NORMAL AND STAYING DRY. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 26, 11:05 AM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1105 AM CST THU FEB 26 2009 ILZ027>031-036-037-040-041-047>050-271200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1105 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS WEST CENTRAL ILLINOIS INTO NORTHERN ILLINOIS LATE THIS AFTERNOON INTO THIS EVENING. A WARM FRONT LIFTING ACROSS THE REGION TODAY WILL CONTINUE SOME SCATTERED THUNDERSTORM ACTIVITY THROUGH THE EARLY AFTERNOON...THOUGH STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO RACE EAST ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING AS THE APPROACHING LOW DRAGS A COLD FRONT ACROSS THE STATE. LARGE HAIL IS THE PRIMARY THREAT WITH THESE STORMS...BUT DAMAGING WIND GUSTS AND HEAVY RAINFALL ARE ALSO POSSIBLE. FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS FORECAST TO REMAIN ABOVE FLOOD STAGE AT HAVANA AND POINTS DOWNSTREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE REGION ON SATURDAY...BRINGING A CHANCE OF LIGHT SNOW WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...PRIMARILY BETWEEN 6 PM AND 10 PM. ILZ038-042-043-051>053-271200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 1105 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS WEST CENTRAL ILLINOIS INTO NORTHERN ILLINOIS LATE THIS AFTERNOON INTO THIS EVENING. A WARM FRONT TO THE EAST OF THE APPROACHING LOW WILL LIFT NORTH ACROSS THE REGION TODAY AND WILL BE ACCOMPANIED BY SCATTERED THUNDERSTORMS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO RACE EAST ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING AS THE APPROACHING LOW DRAGS A COLD FRONT ACROSS THE STATE. LARGE HAIL IS THE PRIMARY THREAT WITH THESE STORMS...BUT DAMAGING WIND GUSTS AND HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE REGION ON SATURDAY...BRINGING A CHANCE OF LIGHT SNOW WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...PRIMARILY BETWEEN 7 PM AND 11 PM. ILZ044>046-054>057-061-271200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 1105 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG...REDUCING THE VISIBILITY TO ONE QUARTER MILE OR LESS...ARE LIKELY THROUGH MID MORNING. VISIBILITIES ARE EXPECTED TO IMPROVE SIGNIFICANTLY BY MIDDAY. A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS WEST CENTRAL ILLINOIS INTO NORTHERN ILLINOIS LATE THIS AFTERNOON INTO THIS EVENING. A WARM FRONT TO THE EAST OF THE APPROACHING LOW WILL LIFT NORTH ACROSS THE REGION THIS MORNING AND WILL BE ACCOMPANIED BY SCATTERED THUNDERSTORMS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO RACE EAST ACROSS THE REGION THIS EVENING AS THE APPROACHING LOW DRAGS A COLD FRONT ACROSS THE STATE. LARGE HAIL IS THE PRIMARY THREAT WITH THESE STORMS...BUT DAMAGING WIND GUSTS AND HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE REGION ON SATURDAY...BRINGING A CHANCE OF LIGHT SNOW WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...PRIMARILY BETWEEN 8 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-271200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1105 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS WEST CENTRAL ILLINOIS INTO NORTHERN ILLINOIS LATE THIS AFTERNOON INTO THIS EVENING. A WARM FRONT TO THE EAST OF THE APPROACHING LOW WILL LIFT NORTH ACROSS THE REGION TODAY AND WILL BE ACCOMPANIED BY SCATTERED THUNDERSTORMS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO RACE EAST ACROSS THE REGION THIS EVENING AS THE APPROACHING LOW DRAGS A COLD FRONT ACROSS THE STATE. LARGE HAIL IS THE PRIMARY THREAT WITH THESE STORMS...BUT DAMAGING WIND GUSTS AND HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEATHER DISTURBANCE WILL DIVE SOUTHEAST ACROSS THE REGION ON SATURDAY...BRINGING A CHANCE OF LIGHT SNOW WITH IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...PRIMARILY BETWEEN 8 PM AND MIDNIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:28 AM CST | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 18 more | 7 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.